Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: rEEG System Helps Guide Prescribing

Posted by Phillipa on March 22, 2005, at 16:02:46

In reply to Re: rEEG System Helps Guide Prescribing Daniel Hoffman, M.D., posted by franco neuro on March 22, 2005, at 15:38:57

I would like to know how a person like me could feel the effects of meds so intensely, that I couldn't take any AD's. I did tolerate Luvox and actually got up to 250mg at which point the pdoc I was seeing[has since been in newspapers locally for medical fraud and illegal distribution of controlled substances], discontinued it. He said he needed l0 people for a Celexa trial when the med first came out. I refused, so when I came in for my appointment he said "you're catatonic", and I'm taking you off the med and putting you on Celexa. I wasn't catatonic, I had been attending A Group that stressed only doing one task a day and training your body to relax. Anyway I felt like death on the Celexa. I also was on xanax. He finally took me off after a month of misery. I also found out I had chronic active Lymes Disease at this time. Anyway since then I've never been able to tolerate even the luvox at doses over l2.5mg. Now it seems as if my body doesn't even respond to Ad's. I've been put on cymbalta, zoloft, remeron, and don't feel a thing. The only med that still seems to have an effect on me is valium. So what is my problem? Oh I've finished menopause. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:455823
URL: http://www.dr-bob.org/babble/20050322/msgs/474118.html